Isometric Immersions of Lorentzian Space Forms.

Katsumi Nomizu; Larry Graves

Mathematische Annalen (1978)

  • Volume: 233, page 125-136
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Nomizu, Katsumi, and Graves, Larry. "Isometric Immersions of Lorentzian Space Forms.." Mathematische Annalen 233 (1978): 125-136. <>.

author = {Nomizu, Katsumi, Graves, Larry},
journal = {Mathematische Annalen},
pages = {125-136},
title = {Isometric Immersions of Lorentzian Space Forms.},
url = {},
volume = {233},
year = {1978},

AU - Nomizu, Katsumi
AU - Graves, Larry
TI - Isometric Immersions of Lorentzian Space Forms.
JO - Mathematische Annalen
PY - 1978
VL - 233
SP - 125
EP - 136
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.